RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 6(252), Pages 49–90 (Mi umn2271)  

This article is cited in 9 scientific papers (total in 9 papers)

Cell-like maps. The problem of raising dimension

A. N. Dranishnikov, E. V. Shchepin


Full text: PDF file (3291 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:6, 59–111

Bibliographic databases:

UDC: 515.12
MSC: 57N60, 54B15, 54Cxx, 57S05
Received: 09.04.1986

Citation: A. N. Dranishnikov, E. V. Shchepin, “Cell-like maps. The problem of raising dimension”, Uspekhi Mat. Nauk, 41:6(252) (1986), 49–90; Russian Math. Surveys, 41:6 (1986), 59–111

Citation in format AMSBIB
\Bibitem{DraShc86}
\by A.~N.~Dranishnikov, E.~V.~Shchepin
\paper Cell-like maps. The problem of raising dimension
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 6(252)
\pages 49--90
\mathnet{http://mi.mathnet.ru/umn2271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890492}
\zmath{https://zbmath.org/?q=an:0627.57017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41...59D}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 6
\pages 59--111
\crossref{https://doi.org/10.1070/RM1986v041n06ABEH004224}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986K687100004}


Linking options:
  • http://mi.mathnet.ru/eng/umn2271
  • http://mi.mathnet.ru/eng/umn/v41/i6/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Dranishnikov, “On homological dimension modulo $p$”, Math. USSR-Sb., 60:2 (1988), 413–425  mathnet  crossref  mathscinet  zmath
    2. A. N. Dranishnikov, “Homological dimension theory”, Russian Math. Surveys, 43:4 (1988), 11–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. N. Dranishnikov, “On a problem of P. S. Aleksandrov”, Math. USSR-Sb., 63:2 (1989), 539–545  mathnet  crossref  mathscinet  zmath
    4. R.J. Daverman, “Hereditarily aspherical compacta and cell-like maps”, Topology and its Applications, 41:3 (1991), 247  crossref
    5. L. V. Shirokov, “On $\operatorname{AE}(n)$-bicompacta”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 557–566  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. D. Repovš, P. V. Semenov, “On the Relation between the Nonconvexity of a Set and the Nonconvexity of Its $\varepsilon$-Neighborhoods”, Math. Notes, 70:2 (2001), 221–232  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. N. Brodsky, A. Chigogidze, E.V. Ščepin, “Sections of Serre fibrations with 2-manifold fibers”, Topology and its Applications, 155:8 (2008), 773  crossref
    8. N. Brodskiy, A. Chigogidze, E.V. Shchepin, “Local sections of Serre fibrations with 3-manifold fibers”, Topology and its Applications, 157:4 (2010), 809  crossref
    9. A. N. Dranishnikov, “On some problems related to the Hilbert-Smith conjecture”, Sb. Math., 207:11 (2016), 1562–1581  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:311
    Full text:137
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020